EconPapers    
Economics at your fingertips  
 

Approximation of Common Fixed Points of Nonexpansive Semigroups in Hilbert Spaces

Dan Zhang, Xiaolong Qin and Feng Gu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Let H be a real Hilbert space. Consider on H a nonexpansive semigroup S = {T(s) : 0 ≤ s 0. Let 0

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/417234

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:417234

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:417234